# SDR AALA20100911TUL02

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 34,601 hours, 15,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STATIONS 1287 TO 1307 AND LEFT BUTTLINE 0 BELOW CABIN FLOORBOARD IS CRACKED AT FLOORBOARD ATTACH HOLE.  INSTALLED INTERCOSTAL AT STATIONS 1287 TO 1307 AND LEFT BUTTLINE 0 BELOW CABIN FLOORBOARD PER SRM 51-30-05.
